Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

High acidity, took medications, Addict to tea. What is treatment?

Hi, I have high acidity in my stomach for years. I now double omeprazole to 40mg., and Ranitidine to 300mg. I have reflux induced asthma & GERD. Is there anything that can help w/ GERD attacks. I can only eat about 10 types of foods. I take a lot of Rx but by process of elimination, they don't seem to be irritants. I drink a lot of fennel and chamomile tea. Anything stronger I can take or nicer I can do for my gut?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hell dear hope you be fine
GERD really affects your life i can give you few tips
First with antacids add some motility enhancing drugs ,,they will decrease the food stay time in stomach so less gastric juices released and less burning,,,,secondly dont lie straight after meals ,,,,,take lot of water and juices,,,take fiber also,,,,take good quality vitamins,,,,stay blessed
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor